# SDR HNAA2012031900699

- Difficulty date: March 19, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 37,588 hours, 56,495 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIC WICK BASE IS OUT OF LIMITS ON RUDDER, SECOND FROM BOTTOM.  REMOVED PAINT AND PRIMER FROM BASE, REINSTALLED STATIC WICK AS REQUIRED.
